# SDR CALA2023051701536

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 44,530 hours, 15,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Sta.157.90.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER C-SCAN INSPECTION FOUND TWO CRACKS INDICATION ON R/H HORIZONTAL STABILIZER LOWER SKIN BETWEEN STA.157.90. INSPECTION PERFORMED PER EA 5510-01843 REV H OP-001 SCHEDULE INSPECTION. REMOVED 2 EA DAMAGE CRACK AND REPAIRED AREA AT R/H HORIZ STAB L ON CUT-OFF AREA AND EXISTING HOLES IAW B737 NDT PART 6, 51-00-00 OWER SKIN, STA 157.90 IAW B737-900ER SRM 55-10-01-2R-11 THIS IS PROC 23, NO CRACKS. (WORK ACCOMPLISHED CATEGORY B REPAIR REQUIRE INSPECTION EVERY 56.000 TOTAL FLIGHT CYCLES IAW B737-900 SRM 55-10-01-2R-11. TABLE 204. PERFORMED NDT.
